"When using excessive doses of vitamins of group B is the development of intoxication of the human body. Hypervitaminosis of vitamins B1, B2 and B6, can cause fatty liver. Among the elements of group B are the most toxic B6 and B12. Allergic reactions are observed, mainly, the overabundance of vitamins B1, B2, B6 and B12.
When taking large amounts of b vitamins may develop intoxication in the form of General excitement, insomnia, increased frequency of pulse, headache, dizziness, sometimes develop seizures.
From insomnia work well melaxen along with glycine."
"cancer risks increased with higher B12 blood levels."
"if you have an eye disease called Leber's disease, B12 supplements can seriously damage your optic nerve"
"When receiving B12 injections due to B12 deficiency or inadequate absorption of vitamin B12, you might experience side effects related to the injection. According to MedlinePlus, common side effects include diarrhea and a swollen-feeling body, while less common (more severe) side effects may include muscle pain or cramps, leg pain, weakness, extreme thirst, frequent urination, confusion, shortness of breath, coughing, wheezing, fatigue, fast heartbeat, swelling of arms and legs, headache, dizziness, red skin color, hives, rash, itching, and difficulty breathing. Talk to your doctor if you're experiencing any such side effects from B12 injections."
"My doctor administered a B-12 injection for my daughter and she had severe adverse neurological reaction. It has been over 1 yr and she still has evidence of side effects. We have been told B12 toxicity is uncommon. Has anyone experienced such side effects?"
"YES! My doctor gave me Vitamin B12 last August -- I did have a severe neurological reaction that lasted for several hours whenI wanted to jump out of my skin, and while it calmed down a bit, I have not been the same since. I did my own research and discovered it could cause such a reaction in those who are histamine sensitive. I have been following a strict low histamine diet, and at least am somewhat functional, but lost 7 months of my life to anxiety, depression, and what I can only call heebie-jeebies. You must find a naturopath or other practitioner who understands this relatively newly isolated condition. Believe me, it has been hell."
"Now I have a-fib ( irregular heartbeat (arrhythmia) ) because it stressed my heart so much and they don't get that either."
"My ex-husband told me he received vitamin B12 injections from his doctor, and afterwards suffered extreme itching"
"I took B12 1,000mcg for six months. Didn't feel any different. Went off it and have been suffering from speeding heart and palpitations, problems I never had before the drug."
common side effects include:
- Mild diarrhea
Sensation of pain and/or warmth at the site of the injection
Feeling swollen over the entire body
If any of these side effects become severe or troublesome, let your doctor know right away.
Serious Side Effects
Although rare, vitamin B12 injections can cause some serious side effects. The injections can create problems in various body parts. According to UptoDate your heart, lungs, muscles, nerves, and skin may be affected.
The following heart and lung symptoms may occur:
- A rapid heartbeat
A feeling of tightness in the chest
The following are possible musculoskeletal effects:
- Muscle weakness
Swelling of the extremities including hands, arms, lower legs, feet, or ankles
Vitamin B12 injections may cause the following neurological side effects:
Burning, numbness, or tingling
Extreme tiredness or fatigue
You may notice the following dermatological symptoms with B12 injections:
Red, swollen, blistered, or peeling skin with or without fever
The following metabolic side effects may occur:
- A feeling of extreme thirst
Any unexplained bruising or bleeding
Rapid weight gain
https://www.researchgate.net/post/Can_t ... e_insomnia
https://www.researchgate.net/publicatio ... l_practice
http://vitamins.lovetoknow.com/Side_Eff ... itamin_B12
https://www.consumerlab.com/answers/can ... _much_b12/